Hi. Advice needed please. I had a bad bout of d&v on Monday night / Tuesday morning. Since then I have been feeling constantly nauseous. Gets worse when I move my head quickly and reduces a little when I sit completely still. Unaffected by food and can eat fine although some smells turn my stomach. My question is - is this an after effect of the d&v (no-one else in my family has had the ‘bug’) or could it be a relapse? Any tips on what to take for the nausea? I’m sucking so many mints I’m fed up of the taste! Thanks. xx
What is “d&v”, please ?!!
Yes its Diarrhoea and vomiting. What your feeling now could be after effects of the d&v…no idea if its a relapse. Why not visit your gp, get some anti-sickness drugs or pop in and have a word with your local pharmacist. They are very highly trained and people forget to make use of them as regard to asking for advice. Take care
Sorry Jen!! more or less repeated what you said…the old brain cells you know
Thanks for you responses. I will try the travel sickness tablets. You’re correct about the meaning of d&v. Get stuck spellingthe first! It was a nasty bout so hopefully this is just the after effects. Whole system needs to settle I guess. Left foot started tingling this morning though. That’s new… Fingers crossed. xx
I’d be worried its a relapse… I too feel like I’m relapsing after a minor cold… Funny I too have a lot of nausea-not sure if that’s a usual relapse symptom… Infection can be a trigger for us with MS. Be careful. xx
I’ve had nausea as a symptom of a relapse recently but it could quite easily be the aftermath of your D&V as it really takes it’s toll on your body…especially if you’re a little dehydrated.
Hope you get well again soon. xx
Toast and honey seems to be settling my stomach. Might have to live on it for a few days. I haven’t had a flu jab. Keep thinking I should though. Thanks for your comments and your good wishes Stitch. Ann xx